Author Topic: 50 and over club- withdrawal and recovery issues for the aged :-)  (Read 184894 times)

[Buddie]

Re: 50 and over club- withdrawal and recovery
« Reply #20 on: April 20, 2012, 01:31:04 am »
Count me in too!  Even though I was on benzos a short time, I think withdrawal is a little more difficult for those of us over 50.

How long were you on the benzo [...]?  I was only on for 20 days before my c/t back in 2008.

[...]
Wow [...]!  On for [...] 20 days?!?!?!? You must be hypersensitive like me.
So glad that you're almost healed!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 50 and over club- withdrawal and recovery
« Reply #21 on: April 20, 2012, 01:33:08 am »
Count me in too! Even though I was on benzos a short time, I think withdrawal is a little more difficult for those of us over 50.
How long were you on the benzo [...]? I was only on for 20 days before my c/t back in 2008. [...]
Wow [...]! On for [...] 20 days?!?!?!? You must be hypersensitive like me. So glad that you're almost healed!

I was on for 20 days but I reinstated three weeks after a c/t, stayed on for a few months, then tapered off over about 10 months in 2009. How about you mmr?

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 50 and over club- withdrawal and recovery
« Reply #22 on: April 20, 2012, 01:36:35 am »
Sign me up for Disneyland!  I'm 58, been on Ativan(1mg) for 8 years, started taper in January of this year!  Wish I were 30, I could whip this in a couple months instead of this 6-12 month deal!!  Gettin old is not for sissys!! ;)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 50 and over club- withdrawal and recovery
« Reply #23 on: April 20, 2012, 01:41:53 am »
Gettin old is not for sissys!! ;)

You ain't kidding [...].  Had my first colonoscopy last month.  Went with the Propofol rather than the Versed (which I heard can impact the GABA site).  Despite some [...] issues over the last couple years, all was clear.   Don't procrastinate on this too long felow seniors :)

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 50 and over club- withdrawal and recovery
« Reply #24 on: April 20, 2012, 02:15:21 am »
A woman never tells.  Oh, wait.  Did someone say Disneyworld?????

OK, I'm in.  I have a birthday next week and I'[...] be...well, ummmm, old enough to [...] to Disneyworld on the AARP pass. 

With my anxiety and dizziness, I figure you could [...] strap me in on the Rock 'n' Roller Coaster and put an end to this crap.  :)

I [...] had a wild memory...I'd forgotten all about it.  When I was in my late 20's good old [...] put me on Librium for job stress.   Back then they were handing them out like candy.  I quit taking them and started drinking like a fish instead.   Then in my mid 30's I was having some anxiety and a different [...] put me on Xanax.  I recognized withdrawal symptoms and eventually went to a psychiatrist who helped me taper off.  It was successful...no bad withdrawal. And, by the [...] of God, I was able to get sober....

But my most recent experience was [...] a bad case of Labyrinthitis in 2010, and I was given Ativan..and the rest is pretty much all over these boards now. 

I'm honored if I can join the club!

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 50 and over club- withdrawal and recovery
« Reply #25 on: April 20, 2012, 02:27:21 am »
[...] how dd they diagnose the Labyrintitus?  I had very bad [...] two winters in a row.  It was miserable and I am starting to wonder if it was that.  Thanks
[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 50 and over club- withdrawal and recovery
« Reply #26 on: April 20, 2012, 02:28:13 am »
I'm 64...I win :yippee:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 50 and over club- withdrawal and recovery
« Reply #27 on: April 20, 2012, 02:38:27 am »
I'm 64...I win :yippee:

Not by much.  Talk to me next week.   ;)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 50 and over club- withdrawal and recovery
« Reply #28 on: April 20, 2012, 02:54:14 am »
[...] how dd they diagnose the Labyrintitus?  I had very bad [...] two winters in a row.  It was miserable and I am starting to wonder if it was that.  Thanks
[...]

I was DX. totally by my presenting symptoms and a brief office visit to my [...], not an ENT.  I woke up one morning, got out of bed,  and fell into the wall.  It was as if I was on a tilt-a-whirl.  Horrible, spinning [...].   I could barely walk down the hall in our home...had to hang on to the walls.  Had nausea and horrible anxiety with it. I had had a really mild cold the week prior...  [...] listened to my story, briefly checked my eyes for nystagmus, looked in my ears and nose and listened to heart and lungs.  That's about it. He said matter-of-factly, "You have Labyrinthitis...I had it too, and it was [...] like this...."   He said it was probably viral but gave me an antibiotic [...] in case it was bacterial, which was unlikely.   He also gave me some exercises to do at home in the event I also had BPPV (benign paroxysmal positional [...]) and I did those, as well  (Cawthorne's Head Exercises).  I was off work a week.  Didn't have a fever or anything...

Wish I hadn't taken that Ativan.  :(
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 50 and over club- withdrawal and recovery
« Reply #29 on: April 20, 2012, 03:21:22 am »
I am 101 years old, well not really, but that is the age i feel.

I was on oxycontin and benzos for ten years, life was nothing. At age 50 i decided that I was gonna live life, or die.  So i was treated at the clinic for comprehensive pain management. They got me off all medications in 2 weeks. That was 9/10.

As far as being a member? I usually wont join a club that would have me as a member, but in t his case, I will make an exception.

good [...], fair winds
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.